# SDR CALA2021092201621

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737-8
- Aircraft serial: 28933
- Aircraft time: 70,423 hours, 25,122 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540 Lbl15.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL 15.04 IAW B737-800 SRM 51-40-02 AND BOEING DWG 11A2000 REV ORIGINAL. DATA WAS TRASNCRIBED FROM NSA LP 6228707 AND WORK ACCOMPLISHED B Y V897591, AND INSPECTED BY V903976. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354651 09-20-21. ALL RII REQ C/W
